Discoloration after juvederm and the hyaluronidase?

i always got restylane but my dr injected juvederm 3months ago. i had tyndall and uneveness. 4 rounds of hyaluronidase (the last was 1 Mo ago) later the discoloration remains: purple and browninsh (i was never perfect but this is worse). is it tyndall? i am hollower now and i have been using neocutis perle (lytera retinol hq irritate my skin). can i do tca peels and ipl(i did ipl before this happened).

Doctor Answers (1)

Dark discoloration after filler injection

+1
Dark discoloration in the area where HA type filler was injected is a common problem that many patients ignore or don't know what to do about. Many times even physicians dismiss it as just "bruising". It could be Tyndall effect or Tyndall scattering. The problem is usually due to a technical problem of injecting the filler too superficial. Hyaluronidase can help, but it needs to be injected correctly and appropriate amount in the right plane of the skin or else you can bruise and make it worse.


Virginia Beach Facial Plastic Surgeon
4.5 out of 5 stars 19 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.